| Model Number |
MASTERSCREEN BODY |
| Medical Device Problem Codes |
Device Emits Odor (1425); Fumes or Vapors (2529)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire medical has not received the suspect device/component for evaluation.
Event or Problem Description
The customer reported the following: defective masterscreen control unit with a burning smell.The customer reported supposedly there was a fire and the control unit was dropped, became hot and melted.There was no patient involvement associated with the event.